# SDR 07FDEA02699

- Difficulty date: July 12, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312720000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY TRACK Y-450 BETWEEN FR 54 AND FR 54.2 WITH CORROSION AND CRACK AT CARGO KIT ATTACHMENT AREA.  PART WAS REPLACED IN ACCORDANCE WITH SRM 53-15-16.
